# SDR WRNA200700039

- Difficulty date: February 15, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CRACK WAS FOUND ON WEB AND DOUBLER ON R-1 DOOR EDGE FRAME AT STA 488 BETWEEN STR 25 AND 26 USING HFEC.  REMOVED DOUBLER AND DAMAGED SECTION OF WEB, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-04 FIG 92.
